# SDR SWAA2022051105412

- Difficulty date: May 7, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8818Q
- Make and model: Boeing 737-8
- Aircraft serial: 36722
- Aircraft time: 3,101 hours, 1,671 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BART WILL NOT STAY STOWED IN DISARM BRACKETS / [01] TIGHTENED GRIP OF DISARM BRACKET IAW SIP. OPS TEST GOOD.
